Studia Logica

, Volume 89, Issue 1, pp 111–145

Forcing in Łukasiewicz Predicate Logic

Article

DOI: 10.1007/s11225-008-9120-y

Cite this article as:
Nola, A.D., Georgescu, G. & Spada, L. Stud Logica (2008) 89: 111. doi:10.1007/s11225-008-9120-y
  • 65 Downloads

Abstract

In this paper we study the notion of forcing for Łukasiewicz predicate logic (Ł∀, for short), along the lines of Robinson’s forcing in classical model theory. We deal with both finite and infinite forcing. As regard to the former we prove a Generic Model Theorem for Ł∀, while for the latter, we study the generic and existentially complete standard models of Ł∀.

Keywords

First order Many-valued logic Łukasiewicz Logic Robinson Forcing 

Copyright information

© Springer Science+Business Media B.V. 2008

Authors and Affiliations

  • Antonio Di Nola
    • 1
  • George Georgescu
    • 2
  • Luca Spada
    • 1
  1. 1.Dept of Mathematics and Computer ScienceUniversity of SalernoFisciano (SA)Italy
  2. 2.Faculty of Mathematics and Computer ScienceBucurestiRomania

Personalised recommendations